Analysis & PDE

  • Anal. PDE
  • Volume 9, Number 7 (2016), 1693-1709.

A second order estimate for general complex Hessian equations

Duong Phong, Sebastien Picard, and Xiangwen Zhang

Full-text: Access by subscription

Abstract

We consider the general complex Hessian equations with right-hand sides depending on gradients, which are motivated by the Fu–Yau equations arising from the study of Strominger systems. The second order estimate for the solution is crucial to solving the equation by the method of continuity. We obtain such an estimate for the χ-plurisubharmonic solutions.

Article information

Source
Anal. PDE, Volume 9, Number 7 (2016), 1693-1709.

Dates
Received: 4 January 2016
Revised: 29 April 2016
Accepted: 28 May 2016
First available in Project Euclid: 16 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.apde/1510843354

Digital Object Identifier
doi:10.2140/apde.2016.9.1693

Mathematical Reviews number (MathSciNet)
MR3570235

Zentralblatt MATH identifier
1353.32024

Subjects
Primary: 35J15: Second-order elliptic equations 35J60: Nonlinear elliptic equations 58J05: Elliptic equations on manifolds, general theory [See also 35-XX] 35J96: Elliptic Monge-Ampère equations

Keywords
complex Hessian equation second order estimate

Citation

Phong, Duong; Picard, Sebastien; Zhang, Xiangwen. A second order estimate for general complex Hessian equations. Anal. PDE 9 (2016), no. 7, 1693--1709. doi:10.2140/apde.2016.9.1693. https://projecteuclid.org/euclid.apde/1510843354


Export citation

References

  • S. Alesker and M. Verbitsky, “Quaternionic Monge–Ampère equation and Calabi problem for HKT-manifolds”, Israel J. Math. 176 (2010), 109–138.
  • J. M. Ball, “Differentiability properties of symmetric and isotropic functions”, Duke Math. J. 51:3 (1984), 699–728.
  • Z. Błocki, “Weak solutions to the complex Hessian equation”, Ann. Inst. Fourier $($Grenoble$)$ 55:5 (2005), 1735–1756.
  • S. Dinew and S. Kołodziej, “A priori estimates for complex Hessian equations”, Anal. PDE 7:1 (2014), 227–244.
  • J.-X. Fu and S.-T. Yau, “A Monge–Ampère-type equation motivated by string theory”, Comm. Anal. Geom. 15:1 (2007), 29–75.
  • J.-X. Fu and S.-T. Yau, “The theory of superstring with flux on non-Kähler manifolds and the complex Monge–Ampère equation”, J. Differential Geom. 78:3 (2008), 369–428.
  • B. Guan, “Second-order estimates and regularity for fully nonlinear elliptic equations on Riemannian manifolds”, Duke Math. J. 163:8 (2014), 1491–1524.
  • P. Guan, J. Li, and Y. Li, “Hypersurfaces of prescribed curvature measure”, Duke Math. J. 161:10 (2012), 1927–1942.
  • P. Guan, C. Ren, and Z. Wang, “Global $C\sp 2$-estimates for convex solutions of curvature equations”, Comm. Pure Appl. Math. 68:8 (2015), 1287–1325.
  • Z. Hou, “Complex Hessian equation on Kähler manifold”, Int. Math. Res. Not. 2009:16 (2009), 3098–3111.
  • Z. Hou, X.-N. Ma, and D. Wu, “A second order estimate for complex Hessian equations on a compact Kähler manifold”, Math. Res. Lett. 17:3 (2010), 547–561.
  • S. Kołodziej and N. C. Nguyen, “Weak solutions of complex Hessian equations on compact Hermitian manifolds”, Compos. Math. (online publication September 2016).
  • S.-Y. Li, “On the Dirichlet problems for symmetric function equations of the eigenvalues of the complex Hessian”, Asian J. Math. 8:1 (2004), 87–106.
  • M. Li, C. Ren, and Z. Wang, “An interior estimate for convex solutions and a rigidity theorem”, J. Funct. Anal. 270:7 (2016), 2691–2714.
  • C. H. Lu and V.-D. Nguyen, “Degenerate complex Hessian equations on compact Kähler manifolds”, Indiana Univ. Math. J. 64:6 (2015), 1721–1745.
  • D. H. Phong, S. Picard, and X. Zhang, “On estimates for the Fu–Yau generalization of a Strominger system”, preprint, 2015.
  • J. Song and B. Weinkove, “On the convergence and singularities of the $J$-flow with applications to the Mabuchi energy”, Comm. Pure Appl. Math. 61:2 (2008), 210–229.
  • J. Spruck and L. Xiao, “A note on starshaped compact hypersurfaces with a prescribed scalar curvature in space forms”, preprint, 2015.
  • W. Sun, “On uniform estimate of complex elliptic equations on closed Hermitian manifolds”, preprint, 2014.
  • G. Székelyhidi, “Fully non-linear elliptic equations on compact Hermitian manifolds”, preprint, 2015.
  • G. Székelyhidi, V. Tosatti, and B. Weinkove, “Gauduchon metrics with prescribed volume form”, preprint, 2015.
  • X.-J. Wang, “The $k$-Hessian equation”, pp. 177–252 in Geometric analysis and PDEs, edited by A. Ambrosetti et al., Lecture Notes in Mathematics 1977, Springer, 2009.
  • X. Zhang, “A priori estimates for complex Monge–Ampère equation on Hermitian manifolds”, Int. Math. Res. Not. 2010:19 (2010), 3814–3836.
  • D. Zhang, “Hessian equations on closed Hermitian manifolds”, preprint, 2015.